# SDR RAIA201508120001

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N853HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145407
- Aircraft time: 26,939 hours, 24,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 2-5
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DURING FINAL ON RT FRONT NOSE.  REPAIRED BIRD STRIKE ON RT FWD FUSELAGE BETWEEN FRAME 2 & FRAME 5,  REF EO-EMB145-53-012-R1 AND ETD2015-145-071801, REV B.
